# SDR AUS20030767

- Difficulty date: July 8, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- Propeller: Amtr C8289
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: H36831A
- Condition: Misrepaired
- Location: Rt Wing
- Part time: 4,846 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER RT WING FAULTY. SUSPECT CAUSED BY FAULTY WORKMANSHIP WHEN REPAIRING DAMAGE AND AGED COMPONENTS. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
